A note on the convergence of solutions of certain second order differential equations
Portugaliae mathematica, Tome 24 (1965) no. 1, pp. 49-58
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1965__24_1_114940,
author = {Ezeilo, J.O.C.},
title = {A note on the convergence of solutions of certain second order differential equations},
journal = {Portugaliae mathematica},
pages = {49--58},
year = {1965},
volume = {24},
number = {1},
mrnumber = {0204759},
zbl = {0144.10505},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1965__24_1_114940/}
}
Ezeilo, J.O.C. A note on the convergence of solutions of certain second order differential equations. Portugaliae mathematica, Tome 24 (1965) no. 1, pp. 49-58. http://geodesic.mathdoc.fr/item/PORMA_1965__24_1_114940/